MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® CONNECT APP; DIABETES MANAGEMENT SOFTWARE

ROCHE DIABETES CARE, INC. ACCU-CHEK ® CONNECT APP; DIABETES MANAGEMENT SOFTWARE
Model Number 07250452001
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred outside of the united states while this product is not sold in the united states, it is like or similar to a product marketed in the united states.
 
Event or Problem Description
It was reported that the bolus recommendations provided by the bolus calculator are not accurate.No adverse event reported.

Brand Name
ACCU-CHEK ® CONNECT APP
Common Device Name
DIABETES MANAGEMENT SOFTWARE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIABETES CARE, INC.
9115 hague road
na
indianapolis IN 46250 1025
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key14240966
Report Number3011393376-2022-01277
Device Sequence Number4887147
Product Code NDC
UDI-Device Identifier00365702700017
UDI-Public00365702700017
Combination Product (Y/N)N
Initial Reporter CountryCI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number07250452001
Device Catalogue Number07250452001
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/19/2022
Supplement Date Received by Manufacturer07/12/2022
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexFemale